# SDR C2XA08CL072

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 2 EMERGENCY AISLE PATH LIGHT STRIP WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.  (S)
